MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT
Model Number PK625820
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that implant pk625820 had to be explanted due to wound healing disorders and is now to be replaced with a different implant.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite rd.
south windsor CT 06074
Manufacturer (Section G)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite rd.
south windsor CT 06074
Manufacturer Contact
james porteus
30 south satellite rd.
south windsor, CT 06074
MDR Report Key17192137
Report Number3009582362-2023-00004
Device Sequence Number7360185
Product Code GXN
UDI-Device Identifier00810077249543
UDI-Public(01)00810077249543(10)212158
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPK625820
Device Lot Number212158
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown